Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe cramping and spotting, back pain. Had an abortion. Concerned

Hello, I had a surgical abortion one week ago today. I was at six weeks and had a smooth procedure (ie minimal cramping and only a few hours of spotting). Two days ago (on the 5th morning after) I woke up with unbelievable cramping and had begun spotting again. I assumed this was normal- took a few ibuprofen and took it easy. Since then, I have had spotting, felt bloated and pain in my stomach and in my lower back (around my kidneys). I have a follow-up apt on April 8. Should I be concerned about my symptoms or just wait them out? Thank you for your help!
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

After surgical abortion some amount of pain abdomen, spotting can be seen up to one week to ten days.
If there is no excessive bleeding, foul smelling discharge etc. no need to worry.
You wait and watch till your next consultation. And can take symptomatic treatment meanwhile.
If the spotting or pain abdomen increases better to consult your doctor early.
For more details you can ask me through:
Take care.

Answered: Mon, 20 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor